# SDR J7SA2020072300210

- Difficulty date: July 16, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N423FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010055
- Aircraft time: 894 hours, 540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6450LS00
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS NOT ARMED CAS MESSAGE WILL NOT GO OFF.  REMOVED AND REPLACED THE NR 1 EMERGENCY BATTERY PACK WITH AN INSPECTED UNIT AND THE NR 2 EMERGENCY BATTERY PACK WITH A TESTED UNIT IAW  AMM 33-51-00. ACCOMPLISHED THE OPERATIONAL TEST OF THE EMERGENCY BATTERY PACKS IAW AMM 33-51-01. OPERATIONAL CHECKED GOOD.
